Safety-Critical Disturbance Rejection Control of Nonlinear Systems With Unmatched Disturbances
Title: | Safety-Critical Disturbance Rejection Control of Nonlinear Systems With Unmatched Disturbances |
---|---|
Authors: | Wang, X., Yang, J., Liu, C., Yan, Y., Li, S. |
Source: | IEEE Transactions on Automatic Control IEEE Trans. Automat. Contr. Automatic Control, IEEE Transactions on. 70(4):2722-2729 Apr, 2025 |
Database: | IEEE Xplore Digital Library |
ISSN: | 00189286 15582523 23343303 |
---|---|
DOI: | 10.1109/TAC.2024.3496572 |
Published in: | IEEE Transactions on Automatic Control, Automatic Control, IEEE Transactions on, IEEE Trans. Automat. Contr. |